# SDR KY7A202105004003

- Difficulty date: May 4, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N779BC
- Make and model: Swrngn SA227BC
- Aircraft serial: BC779B
- Aircraft time: 37,728 hours, 43,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 2735172005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE E1 INSPECTION OF AN A/B INSPECTION, MX DISCOVERED THE LOWER OUTBOARD SHEAR PLATE (P/N 27-35172-005) CRACKED FROM, THE OUTBOARD EDGE OF THE SHEAR PLATE, INBOARD, ENDING AT THE UPPER, LOWER, MOUNTING SCREW.  THE CRACK DOESN'T CONTINUE FROM THIS POINT.  IN ADDITION TO THE REQUIRED A/B INSPECTION, THE AIRCRAFT WAS INSPECTED FOR SUSPECTED HARD LANDING.  NO ADDITIONAL DAMAGE WAS DISCOVERED.  THE SHEAR PLATE WAS REPLACED WITH LIKE PART NUMBER, THE A/B INSPECTION WAS COMPLETED AND THE AIRCRAFT WAS RELEASED TO SERVICE.
